# SDR DLM90060487

- Difficulty date: June 13, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 29,194 hours, 15,354 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING OUT OF PSU UNIT 26 CDE FOR 2 MINUTES, SMOKE THEN DISSIPATED.  FOUND ONE SIDEWALL FLUORESCENT LAMP INOP AT ROW 26R.  REMOVED PANEL AND INSPECTED SAME.  RISIDUAL SMELL PRESENT WITH NO OTHER PROBLEMS FOUND.  SUSPECT LIGHT BALLAST.  FWD TO MCO AND PLAC.  REINSTALLED PANEL.  REPLACED BURNT BALLAST, LIGHT CKS GOOD.  MCO/PLAC REMOVED.
